Article citationsMore>>

J. Jacobson and K. Schmitt, “The Liouville-Bratu-Gelfand Problem for Radial Operators,” Journal of Differential Equations, Vol. 184, No. 1, 2002, pp. 283-298. doi:10.1006/jdeq.2001.4151

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top